American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14C05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] F. Cukierman, A. F. Lopez and I. Vainsencher. Enumeration of surfaces containing an elliptic quartic curve. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Hiraku Nakajima. Refined Chern-Simons theory and Hilbert schemes of points on the plane. Contemporary Mathematics 610 (2014) 305-331.
Book volume table of contents
View Article: PDF

[3] Xiao-Shan Gao, Wei Li and Chun-Ming Yuan. Intersection theory in differential algebraic geometry: Generic intersections and the differential Chow form. Trans. Amer. Math. Soc. 365 (2013) 4575-4632.
Abstract, references, and article information
View Article: PDF

[4] Andreas Leopold Knutsen. On isolated smooth curves of low genera in Calabi-Yau complete intersection threefolds. Trans. Amer. Math. Soc. 364 (2012) 5243-5264.
Abstract, references, and article information
View Article: PDF

[5] J. Elias and M. E. Rossi. Isomorphism classes of short Gorenstein local rings via Macaulay's inverse system. Trans. Amer. Math. Soc. 364 (2012) 4589-4604.
Abstract, references, and article information
View Article: PDF

[6] Samuel Boissière and Alessandra Sarti. A note on automorphisms and birational transformations of holomorphic symplectic manifolds. Proc. Amer. Math. Soc. 140 (2012) 4053-4062.
Abstract, references, and article information
View Article: PDF

[7] Jan O. Kleppe and Rosa M. Miró-Roig. Families of determinantal schemes. Proc. Amer. Math. Soc. 139 (2011) 3831-3843. MR 2823030.
Abstract, references, and article information
View Article: PDF

[8] Amelia Álvarez, Fernando Sancho and Pedro Sancho. Homogeneous Hilbert scheme. Proc. Amer. Math. Soc. 136 (2008) 781-790. MR 2361849.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Hristo Iliev. On the irreducibility of the Hilbert scheme of space curves. Proc. Amer. Math. Soc. 134 (2006) 2823-2832. MR 2231604.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Jan O. Kleppe. Maximal families of Gorenstein algebras. Trans. Amer. Math. Soc. 358 (2006) 3133-3167. MR 2216262.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Cristina Martínez. The degree of the variety of rational ruled surfaces and Gromov-Witten invariants. Trans. Amer. Math. Soc. 358 (2006) 2611-2624. MR 2204046.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Jan O. Kleppe and Rosa M. Miró-Roig. Dimension of families of determinantal schemes. Trans. Amer. Math. Soc. 357 (2005) 2871-2907. MR 2139931.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Wei-Ping Li, Zhenbo Qin and Weiqiang Wang. Ideals of the cohomology rings of Hilbert schemes and their applications. Trans. Amer. Math. Soc. 356 (2004) 245-265. MR 2020031.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Yi Hu. A compactification of open varieties. Trans. Amer. Math. Soc. 355 (2003) 4737-4753. MR 1997581.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Richard P. Stanley. Recent progress in algebraic combinatorics. Bull. Amer. Math. Soc. 40 (2003) 55-68. MR 1943133.
Abstract, references, and article information
View Article: PDF

[16] Yasuyuki Kachi and Eiichi Sato. Segre's reflexivity and an inductive characterization of hyperquadrics. Memoirs of the AMS 160 (2002) MR 1938329.
Book volume table of contents

[17] Mark Haiman. Hilbert schemes, polygraphs and the Macdonald positivity conjecture. J. Amer. Math. Soc. 14 (2001) 941-1006. MR 1839919.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Joaquim Roé. Conditions imposed by tacnodes and cusps. Trans. Amer. Math. Soc. 353 (2001) 4925-4948. MR 1852087.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Rafael Hernández and María J. Vázquez-Gallo. Degree of strata of singular cubic surfaces. Trans. Amer. Math. Soc. 353 (2001) 95-115. MR 1707194.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Geir Ellingsrud and Stein Arild Strømme. An intersection number for the punctual Hilbert scheme of a surface. Trans. Amer. Math. Soc. 350 (1998) 2547-2552. MR 1432198.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Atsushi Noma. Ample and spanned vector bundles of top Chern number two on smooth projective varieties. Proc. Amer. Math. Soc. 126 (1998) 35-43. MR 1459141.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Francisco Javier Gallego and B. P. Purnaprajna. Degenerations of K3 surfaces in projective space . Trans. Amer. Math. Soc. 349 (1997) 2477-2492. MR 1401520.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Anthony V. Geramita and Juan C. Migliore. Reduced Gorenstein codimension three subschemes of projective space. Proc. Amer. Math. Soc. 125 (1997) 943-950. MR 1403128.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Pawel Gajer. Intersection Lawson homology. Trans. Amer. Math. Soc. 349 (1997) 1527-1550. MR 1389775.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Francisco Javier Gallego, Luis Giraldo and Ignacio Sols. Bounding families of ruled surfaces. Proc. Amer. Math. Soc. 124 (1996) 2943-2951. MR 1363420.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Geir Ellingsrud and Stein Arild Strømme. Bott's formula and enumerative geometry. J. Amer. Math. Soc. 9 (1996) 175-193. MR 1317230.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Changho Keem. Reducible Hilbert scheme of smooth curves with positive Brill-Noether number . Proc. Amer. Math. Soc. 122 (1994) 349-354. MR 1221726.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Eric M. Friedlander and Barry Mazur. Filtrations on the homology of algebraic varieties. Memoirs of the AMS 110 (1994) MR 1211371.
Book volume table of contents

[29] Marc Coppens. The fat locus of Hilbert schemes of points . Proc. Amer. Math. Soc. 118 (1993) 777-783. MR 1145416.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Paulo Lima-Filho. Completions and fibrations for topological monoids . Trans. Amer. Math. Soc. 340 (1993) 127-147. MR 1134758.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2